American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] C. M. Weinbaum. The word and conjugacy problems for the knot group of any tame, prime, alternating knot . Proc. Amer. Math. Soc. 30 (1971) 22-26. MR 0279169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dennis Kibler. Isotopy and homeomorphism . Proc. Amer. Math. Soc. 26 (1970) 499-502. MR 0266148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kee Yuen Lam. Cup product in projective spaces . Proc. Amer. Math. Soc. 24 (1970) 832-833. MR 0259947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. S. Husch. Unknotting in codimension one . Proc. Amer. Math. Soc. 23 (1969) 215-219. MR 0248846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Peter May. Some remarks on the structure of Hopf algebras . Proc. Amer. Math. Soc. 23 (1969) 708-713. MR 0246938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. L. Bryant. On embeddings of compacta in Euclidean space . Proc. Amer. Math. Soc. 23 (1969) 46-51. MR 0244973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. L. Antonelli. Montgomery-Samelson singular fiberings of spheres . Proc. Amer. Math. Soc. 22 (1969) 247-250. MR 0253353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Larry Smith. Cohomology of $\Omega (G/U)$ . Proc. Amer. Math. Soc. 19 (1968) 399-404. MR 0226672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Henderson and G. R. Livesay. Another generalization of Brouwer's fixed point theorem . Proc. Amer. Math. Soc. 19 (1968) 176-177. MR 0219051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William A. LaBach. Local flatness of combinatorial manifolds in codimension one . Proc. Amer. Math. Soc. 18 (1967) 382. MR 0214044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Albert T. Lundell. Homotopy periodicity of the classical Lie groups . Proc. Amer. Math. Soc. 18 (1967) 683-690. MR 0225344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kyung Whan Kwun. Open manifolds with monotone union property . Proc. Amer. Math. Soc. 17 (1966) 1091-1093. MR 0214043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert E. Stong. Relations among Stiefel-Whitney classes . Proc. Amer. Math. Soc. 15 (1964) 151-153. MR 0159325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Emery Thomas. The torsion Pontryagin classes . Proc. Amer. Math. Soc. 13 (1962) 485-488. MR 0141132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. L. Curtis and E. C. Zeeman. On the polyhedral Schoenflies theorem . Proc. Amer. Math. Soc. 11 (1960) 888-889. MR 0119208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. S. Koh. Note on the homotopy properties of the components of the mapping space $X\sp{S\sp{p}}$ . Proc. Amer. Math. Soc. 11 (1960) 896-904. MR 0119201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Emery Thomas. A note on certain polynomial algebras . Proc. Amer. Math. Soc. 11 (1960) 410-414. MR 0121393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kyung Whan Kwun and Frank Raymond. Generalized cells in generalized manifolds . Proc. Amer. Math. Soc. 11 (1960) 135-139. MR 0116316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James Stasheff. On the space-of-loops isomorphism . Proc. Amer. Math. Soc. 10 (1959) 987-993. MR 0110097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. E. Conner and E. E. Floyd. On the construction of periodic maps without fixed points . Proc. Amer. Math. Soc. 10 (1959) 354-360. MR 0105115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charles E. Watts. On phi-families . Proc. Amer. Math. Soc. 10 (1959) 369-371. MR 0105101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Gil de Lamadrid and J. P. Jans. The set of all covering spaces . Proc. Amer. Math. Soc. 10 (1959) 710-715. MR 0109346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. L. Curtis and M. K. Fort. The fundamental group of one-dimensional spaces . Proc. Amer. Math. Soc. 10 (1959) 140-148. MR 0105102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Byron H. McCandless. Test spaces for metric spaces . Proc. Amer. Math. Soc. 10 (1959) 372-376. MR 0106458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. Auslander and R. E. MacKenzie. On the topology of tangent bundles . Proc. Amer. Math. Soc. 10 (1959) 627-632. MR 0107872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. L. Curtis and R. Lashof. Homotopy equivalence of fiber bundles . Proc. Amer. Math. Soc. 9 (1958) 178-182. MR 0098378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. F. Whittlesey. Classification of finite $2$-complexes . Proc. Amer. Math. Soc. 9 (1958) 841-845. MR 0104219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edward Halpern. The cohomology algebra of certain loop spaces . Proc. Amer. Math. Soc. 9 (1958) 808-817. MR 0099661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Chandler Davis. Another subdivison which can not be shelled . Proc. Amer. Math. Soc. 9 (1958) 735-737. MR 0096207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James W. Schlesinger. On transitive translation functions . Proc. Amer. Math. Soc. 9 (1958) 507-510. MR 0094804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia